# SDR AU970286

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Manifold
- Part number: 42216
- Condition: Delaminated
- Location: Life Jacket
- Component: KSR35L8W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE JACKET INFLATION MANIFOLD DELAMINATING AT WELD - LOSS OF AIR
